Functional analysis, orthogonal polynomials and a theorem of Markov
The connection between functional analysis and the classical theory of orthogonal polynomials is explored in detail, at least in the bounded case. A functional analytic proof of Markov's theorem, the main link between the two subjects, is given. A special case of Darboux's asymptotic metho...
- Autores:
-
Charris Castañeda, Jairo Antonio
Gómez, Luis A.
- Tipo de recurso:
- Article of journal
- Fecha de publicación:
- 1988
- Institución:
- Universidad Nacional de Colombia
- Repositorio:
- Universidad Nacional de Colombia
- Idioma:
- spa
- OAI Identifier:
- oai:repositorio.unal.edu.co:unal/43213
- Acceso en línea:
- https://repositorio.unal.edu.co/handle/unal/43213
http://bdigital.unal.edu.co/33311/
- Palabra clave:
- 51 Matemáticas / Mathematics
Functional analysis
theory of orthogonal polynomials
Markov theorem
asymptotic method of Darboux
Análisis funcional
teoría de polinomios ortogonales
teorema de Markov
método asintótico de Darboux
- Rights
- openAccess
- License
- Atribución-NoComercial 4.0 Internacional
id |
UNACIONAL2_3a19b834372c3997e4efe9bab3b79d96 |
---|---|
oai_identifier_str |
oai:repositorio.unal.edu.co:unal/43213 |
network_acronym_str |
UNACIONAL2 |
network_name_str |
Universidad Nacional de Colombia |
repository_id_str |
|
spelling |
Atribución-NoComercial 4.0 InternacionalDerechos reservados - Universidad Nacional de Colombiahttp://creativecommons.org/licenses/by-nc/4.0/info:eu-repo/semantics/openAccesshttp://purl.org/coar/access_right/c_abf2Charris Castañeda, Jairo Antonioc6678229-d550-4534-a647-753c94d4ddd5300Gómez, Luis A.d6e8c425-e659-42f7-bc4c-ef1cec8050f83002019-06-28T11:41:49Z2019-06-28T11:41:49Z1988-01-01ISSN: 2357-4100https://repositorio.unal.edu.co/handle/unal/43213http://bdigital.unal.edu.co/33311/The connection between functional analysis and the classical theory of orthogonal polynomials is explored in detail, at least in the bounded case. A functional analytic proof of Markov's theorem, the main link between the two subjects, is given. A special case of Darboux's asymptotic method is presented, and an example showing the ~ower of asymptotic methods to determine orthogonality measures of systems defined by three terms recurrence relations is included.Se estudia en detalle la conexión entre el análisis funcional y la teoría de polinomios ortogonales, al menos en el caso acotado. Se da una demostración del teorema de Markov desde el punto de vista del análisis funcional. Este teorema es el eslabón principal entre las dos teorías. Se examina además un caso especial del método asintótico de Darboux para la determinación de la medida de ortogonalidad de sistemas definidos por relaciones de recurrencia, lo cual se ilustra por medio de un ejemplo.application/pdfspaUniversidad Nacional de Colombiahttp://revistas.unal.edu.co/index.php/recolma/article/view/33114Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de MatemáticasRevista Colombiana de MatemáticasCharris Castañeda, Jairo Antonio and Gómez, Luis A. (1988) Functional analysis, orthogonal polynomials and a theorem of Markov. Revista Colombiana de Matemáticas, 22 (1-4). pp. 77-128. ISSN 2357-410051 Matemáticas / MathematicsFunctional analysistheory of orthogonal polynomialsMarkov theoremasymptotic method of DarbouxAnálisis funcionalteoría de polinomios ortogonalesteorema de Markovmétodo asintótico de DarbouxFunctional analysis, orthogonal polynomials and a theorem of MarkovArtículo de revistainfo:eu-repo/semantics/articleinfo:eu-repo/semantics/publishedVersionhttp://purl.org/coar/resource_type/c_6501http://purl.org/coar/resource_type/c_2df8fbb1http://purl.org/coar/version/c_970fb48d4fbd8a85Texthttp://purl.org/redcol/resource_type/ARTORIGINAL33114-122762-1-PB.pdfapplication/pdf13224486https://repositorio.unal.edu.co/bitstream/unal/43213/1/33114-122762-1-PB.pdff32fbf59c57958af1cf4e9599f581ff7MD51THUMBNAIL33114-122762-1-PB.pdf.jpg33114-122762-1-PB.pdf.jpgGenerated Thumbnailimage/jpeg6330https://repositorio.unal.edu.co/bitstream/unal/43213/2/33114-122762-1-PB.pdf.jpg77c6b60a4e8804ff1c14b15d0958fa46MD52unal/43213oai:repositorio.unal.edu.co:unal/432132023-02-11 23:04:44.344Repositorio Institucional Universidad Nacional de Colombiarepositorio_nal@unal.edu.co |
dc.title.spa.fl_str_mv |
Functional analysis, orthogonal polynomials and a theorem of Markov |
title |
Functional analysis, orthogonal polynomials and a theorem of Markov |
spellingShingle |
Functional analysis, orthogonal polynomials and a theorem of Markov 51 Matemáticas / Mathematics Functional analysis theory of orthogonal polynomials Markov theorem asymptotic method of Darboux Análisis funcional teoría de polinomios ortogonales teorema de Markov método asintótico de Darboux |
title_short |
Functional analysis, orthogonal polynomials and a theorem of Markov |
title_full |
Functional analysis, orthogonal polynomials and a theorem of Markov |
title_fullStr |
Functional analysis, orthogonal polynomials and a theorem of Markov |
title_full_unstemmed |
Functional analysis, orthogonal polynomials and a theorem of Markov |
title_sort |
Functional analysis, orthogonal polynomials and a theorem of Markov |
dc.creator.fl_str_mv |
Charris Castañeda, Jairo Antonio Gómez, Luis A. |
dc.contributor.author.spa.fl_str_mv |
Charris Castañeda, Jairo Antonio Gómez, Luis A. |
dc.subject.ddc.spa.fl_str_mv |
51 Matemáticas / Mathematics |
topic |
51 Matemáticas / Mathematics Functional analysis theory of orthogonal polynomials Markov theorem asymptotic method of Darboux Análisis funcional teoría de polinomios ortogonales teorema de Markov método asintótico de Darboux |
dc.subject.proposal.spa.fl_str_mv |
Functional analysis theory of orthogonal polynomials Markov theorem asymptotic method of Darboux Análisis funcional teoría de polinomios ortogonales teorema de Markov método asintótico de Darboux |
description |
The connection between functional analysis and the classical theory of orthogonal polynomials is explored in detail, at least in the bounded case. A functional analytic proof of Markov's theorem, the main link between the two subjects, is given. A special case of Darboux's asymptotic method is presented, and an example showing the ~ower of asymptotic methods to determine orthogonality measures of systems defined by three terms recurrence relations is included. |
publishDate |
1988 |
dc.date.issued.spa.fl_str_mv |
1988-01-01 |
dc.date.accessioned.spa.fl_str_mv |
2019-06-28T11:41:49Z |
dc.date.available.spa.fl_str_mv |
2019-06-28T11:41:49Z |
dc.type.spa.fl_str_mv |
Artículo de revista |
dc.type.coar.fl_str_mv |
http://purl.org/coar/resource_type/c_2df8fbb1 |
dc.type.driver.spa.fl_str_mv |
info:eu-repo/semantics/article |
dc.type.version.spa.fl_str_mv |
info:eu-repo/semantics/publishedVersion |
dc.type.coar.spa.fl_str_mv |
http://purl.org/coar/resource_type/c_6501 |
dc.type.coarversion.spa.fl_str_mv |
http://purl.org/coar/version/c_970fb48d4fbd8a85 |
dc.type.content.spa.fl_str_mv |
Text |
dc.type.redcol.spa.fl_str_mv |
http://purl.org/redcol/resource_type/ART |
format |
http://purl.org/coar/resource_type/c_6501 |
status_str |
publishedVersion |
dc.identifier.issn.spa.fl_str_mv |
ISSN: 2357-4100 |
dc.identifier.uri.none.fl_str_mv |
https://repositorio.unal.edu.co/handle/unal/43213 |
dc.identifier.eprints.spa.fl_str_mv |
http://bdigital.unal.edu.co/33311/ |
identifier_str_mv |
ISSN: 2357-4100 |
url |
https://repositorio.unal.edu.co/handle/unal/43213 http://bdigital.unal.edu.co/33311/ |
dc.language.iso.spa.fl_str_mv |
spa |
language |
spa |
dc.relation.spa.fl_str_mv |
http://revistas.unal.edu.co/index.php/recolma/article/view/33114 |
dc.relation.ispartof.spa.fl_str_mv |
Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas Revista Colombiana de Matemáticas |
dc.relation.references.spa.fl_str_mv |
Charris Castañeda, Jairo Antonio and Gómez, Luis A. (1988) Functional analysis, orthogonal polynomials and a theorem of Markov. Revista Colombiana de Matemáticas, 22 (1-4). pp. 77-128. ISSN 2357-4100 |
dc.rights.spa.fl_str_mv |
Derechos reservados - Universidad Nacional de Colombia |
dc.rights.coar.fl_str_mv |
http://purl.org/coar/access_right/c_abf2 |
dc.rights.license.spa.fl_str_mv |
Atribución-NoComercial 4.0 Internacional |
dc.rights.uri.spa.fl_str_mv |
http://creativecommons.org/licenses/by-nc/4.0/ |
dc.rights.accessrights.spa.fl_str_mv |
info:eu-repo/semantics/openAccess |
rights_invalid_str_mv |
Atribución-NoComercial 4.0 Internacional Derechos reservados - Universidad Nacional de Colombia http://creativecommons.org/licenses/by-nc/4.0/ http://purl.org/coar/access_right/c_abf2 |
eu_rights_str_mv |
openAccess |
dc.format.mimetype.spa.fl_str_mv |
application/pdf |
dc.publisher.spa.fl_str_mv |
Universidad Nacional de Colombia |
institution |
Universidad Nacional de Colombia |
bitstream.url.fl_str_mv |
https://repositorio.unal.edu.co/bitstream/unal/43213/1/33114-122762-1-PB.pdf https://repositorio.unal.edu.co/bitstream/unal/43213/2/33114-122762-1-PB.pdf.jpg |
bitstream.checksum.fl_str_mv |
f32fbf59c57958af1cf4e9599f581ff7 77c6b60a4e8804ff1c14b15d0958fa46 |
bitstream.checksumAlgorithm.fl_str_mv |
MD5 MD5 |
repository.name.fl_str_mv |
Repositorio Institucional Universidad Nacional de Colombia |
repository.mail.fl_str_mv |
repositorio_nal@unal.edu.co |
_version_ |
1814089965862125568 |